Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Stone space of the saturated Boolean algebras


Author: S. Negrepontis
Journal: Trans. Amer. Math. Soc. 141 (1969), 515-527
MSC: Primary 06.60
DOI: https://doi.org/10.1090/S0002-9947-1969-0248057-2
MathSciNet review: 0248057
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B$ _{1}$] Heinz Bachmann, Transfinite Zahlen, Zweite Auflage, Springer-Verlag, Berlin, 1967. MR 0219424 (36:2506)
  • [B$ _{2}$] D. D. Booth, Some consistency questions in topology, Notices Amer. Math. Soc. 15 (1968), 641.
  • [CN] W. W. Comfort and S. Negrepontis, Homeomorphs of three subspaces of $ \beta N\backslash N$, Math. Z. 107 (1968), 53-58. MR 0234422 (38:2739)
  • [DY] Ph. Dwinger and F. M. Yaqub, Generalized free products of Boolean algebras with an amalgamated subalgebra, Indag. Math. 25 (1963), 225-231. MR 0148587 (26:6094)
  • [E] A. S. Esenin-Vol'pin, On the existence of a universal bicompactum of arbitrary weight, Dokl. Akad. Nauk SSSR 68 (1949), 649-652. MR 0031534 (11:165h)
  • [F] Zdeněk Frolík, Sums of ultrafilters, Bull. Amer. Math. Soc. 73 (1967), 87-91. MR 0203676 (34:3525)
  • [FG] N. J. Fine and L. Gillman, Extension of continuous functions in $ \beta N$, Bull. Amer. Math. Soc. 66 (1960), 376-381. MR 0123291 (23:A619)
  • [G] Andrew M. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482-489. MR 0121775 (22:12509)
  • [GJ] Leonard Gillman and Meyer Jerison, Rings of continuous functions, Van Nostrand, Princeton, N.J., 1960. MR 0116199 (22:6994)
  • [HR] Kenneth Hoffman and Arlan Ramsay, Algebras of bounded sequences, Pacific J. Math. 15 (1965), 1239-1248. MR 0198283 (33:6442)
  • [J$ _{1}$] B. Jónsson, Universal relational systems, Math. Scand. 4 (1956), 193-208. MR 0096608 (20:3091)
  • [J$ _{2}$] -, Homogeneous universal relational systems, Math. Scand. 8 (1960), 137-142. MR 0125021 (23:A2328)
  • [K] H. Jerome Keisler, Universal homogeneous Boolean algebras, Michigan Math. J. 13 (1966), 129-132. MR 0195770 (33:3968)
  • [MV] Michael Morley and Robert Vaught, Homogeneous universal models, Math. Scand. 11 (1962), 37-57. MR 0150032 (27:37)
  • [N$ _{1}$] Stelios Negrepontis, On a theorem by Hoffman and Ramsay, Pacific J. Math. 20 (1967), 281-282. MR 0209845 (35:741)
  • [N$ _{2}$] -, Extension of continuous functions in $ \beta D$, Indag. Math. 30 (1968), 393-400. MR 0240783 (39:2128)
  • [P] I. I. Parovičenko, A universal bicompact of weight $ \aleph $, Dokl. Akad. Nauk SSSR 150 (1963), 36-39. MR 0150732 (27:719)
  • [R$ _{1}$] Mary Ellen Rudin, ``Types of ultrafilters,'' in Topology Seminar, Wisconsin, 1965, Ann. of Math. Studies No. 60, Princeton Univ. Press, Princeton, N. J., 1966, pp. 147-151. MR 0216451 (35:7284)
  • [R$ _{2}$] Walter Rudin, Homogeneity problems in the theory of Čech compactifications, Duke J. Math. 23 (1956), 409-419. MR 0080902 (18:324d)
  • [S$ _{1}$] Wacław Sierpiński, Sur les espaces métriques universels, Fund. Math. 33 (1945), 123-136. MR 0015452 (7:420e)
  • [S$ _{2}$] Roman Sikorski, Boolean algebras, 2nd ed., Springer-Verlag, Berlin, 1964.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.60

Retrieve articles in all journals with MSC: 06.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0248057-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society